MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ELECTRONIC GAS BLENDER 10 L/MIN; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ELECTRONIC GAS BLENDER 10 L/MIN; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number ELECTRONIC GAS BLENDER 10 L/MIN
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the gas blender.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland has received a report that, during priming, the electronic gas blender displayed alarm e19 (calibration fault) and module defective error message appeared in the machine.There was no patient involvement.

Brand Name
ELECTRONIC GAS BLENDER 10 L/MIN
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
antonella donatiello
arvada, CO 80004
MDR Report Key22585059
Report Number9611109-2025-90266
Device Sequence Number4502223
Product Code DTX
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELECTRONIC GAS BLENDER 10 L/MIN
Device Catalogue Number25-40-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown